# SDR UALA2011022100886

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 43,935 hours, 5,246 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ON IN OFF POSITION AND OFF IN ARMED POSITION.  FOUND SWITCH AT DOOR 1L PARTIALLY STUCK BUT NOT ILLUMINATED, CLEANED SWITCH CARRIER AND OPERATED EMERGENCY LIGHTS FROM BOTH FLIGHT DECK AND 1L, ALL NOW NORMAL.
